Free actions of abelian p-groups on the n-torus

Nenhuma Miniatura disponível




Goncalves, D.
Vieira, João Peres [UNESP]

Título da Revista

ISSN da Revista

Título de Volume


Univ Houston


In this work we make some contributions to the theory of actions of abelian p-groups on the n-Torus T-n. Set congruent to Z(pk1)(h1) x Z(pk2)(h2) x...x Z(pkr)(hr), r >= 1, k(1) >= k(2) >=...>= k(r) >= 1, p prime. Suppose that the group H acts freely on T-n and the induced representation on pi(1)(T-n) congruent to Z(n) is faithful and has first Betti number b. We show that the numbers n, p, b, k(i) and h(i) (i = 1,..,r) satisfy some relation. In particular, when H congruent to Z(p)(h), the minimum value of n is phi(p) + b when b >= 1. Also when H congruent to Z(pk1) x Z(p) the minimum value of n is phi(p(k1)) + p - 1 + b for b >= 1. Here phi denotes the Euler function.



free actions, integral representation, Bieberbach groups, p-groups

Como citar

Houston Journal of Mathematics. Houston: Univ Houston, v. 31, n. 1, p. 87-101, 2005.